# SDR DALA2024032103575

- Difficulty date: March 16, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRACK FITTING SUPPORT OF SETTLEMENT AREA OF INBD SPOILER STA XTE 162 AND OTBD SPOILER XTE 341. SUMMARY OF NRC 00134: FITTING SUPPORT OF SETTLEMENT AREA OF INBD SPOILER STA XTE 162 WAS REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND 51-41-08-0G AND TRACK FITTING SUPPORT OF SETTLEMENT AREA OTBD SPOILER XTE 341 WAS BLENDED OUT AND (UT) THICKNESS MEASUREMENT WAS ACCOMPLISHED WITH ORIGINAL THICKNESS OF 0.085IN AND REMAINING THICKNESS ON AREA REWORKED IS 0.076IN. THEREFORE, AREA REWORKED IT IS WITHIN LIMITS PER B717-200 SRM 57-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR 2 B. (LP #0246947)
